# SDR SWAA2024111352360

- Difficulty date: October 23, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 26,582 hours, 13,221 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS WITH CORROSION ON ACB SIDEWALL TO FLOOR SUPPORT NUTPLATE HOLES AT BS727G+19 TO 727H+3 AND BS727I+4 TO BS767 RBL22 WL156.<[01] REMOVED AND REPAIRED RH FLOOR TO SIDEWALL SUPPORT ON ACB;IAW SRM 53-00-53-2R-6;DWG#146A7502 REV A; AND DWG#146A7502;REV:-;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
